# SDR AALA20150702006

- Difficulty date: July 2, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 97,517 hours, 15,378 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB WEATHER RADAR FAILED.  RESET WEATHER RADAR TRANSCEIVER & PERFORMED OPERATIONAL TEST IAW AMM 34-43-00-715-001-001.  SYS CHECKED NORMAL.
